# SDR REXA2016112402304

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 21,502 hours, 13,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT DOES NOT BLINK. UNDER THE DIRECTION OF MOC, DEFERRED AFT FA FLASHLIGHT PER MEL 25-61-4A. PLACARD INSTALLED AND ENTERED IN MM02. REMOVED AND REPLACED AFT FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD. PLACARD REMOVED.
